# SDR AALA200801145

- Difficulty date: April 28, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N588AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53251
- Aircraft time: 54,183 hours, 22,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LOWER WEB AT AFT LAVATORY SERVICE COMPARTMENT AFT END AFT CARGO HAS CORROSION AT STATION 1300 TO 1320.  REPLACED FOUR INSIDE DOUBLERS IN ACCORDANCE WITH ENGINEERING SPECIFICATION ORDER 80559 DATED 23 APR 2008.
